 - Semi-Regular Closed Sets

Main Article Content

N. F. Mohammed

Abstract

   In this paper, a new class of sets, namely - semi-regular closed sets is introduced and studied for topological spaces. This class properly contains the class of semi--closed sets and is property contained in the class of pre-semi-closed sets. Also, we introduce and study srcontinuity and sr-irresoleteness. We showed that sr-continuity falls strictly in between semi-- continuity and pre-semi-continuity.

Article Details

How to Cite
MOHAMMED, N. F..  - Semi-Regular Closed Sets. Ibn AL- Haitham Journal For Pure and Applied Science, [S.l.], v. 24, n. 2, may 2017. ISSN 2521-3407. Available at: <http://jih.uobaghdad.edu.iq/index.php/j/article/view/777>. Date accessed: 18 sep. 2019.
Section
mathematics